Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Connected ordered topological semigroups with idempotent endpoints. II.


Author: A. H. Clifford
Journal: Trans. Amer. Math. Soc. 91 (1959), 193-208
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1959-0105462-6
MathSciNet review: 0105462
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0105462-6
Article copyright: © Copyright 1959 American Mathematical Society